Close
Subscribe
Partner with us

DAY 1 - Tuesday, 12 October 2021

8:40 am
Chair's Welcome Address: Reframing the Narrative on Learning Loss
9:10 am
Keynote Presentation: Maximising Learning and Impact - Lessons from the Pandemic

The updated Visible Learning story:

This session will discuss the updates to the many new meta-analyses to develop the fundamental VL story, specifically address the impact of teachers, mindframes, look closer within classrooms, and end with a focus on learning.

10:10 am
15 Minute Break
10:25 am
Facilitated Networking Session
10:40 am
Panel Discussion: Fostering a Growth Mindset and Embedding Metacognition Across Teaching and Learning
  • Discussing the importance of metacognitive questioning and dialogue, and self-regulated learning to build independent, confident, and creative thinkers
  • Considering how technology can enhance the development of metacognition, particularly with regards to blended teaching and learning
  • Discussing effective techniques to nurture and integrate a growth mindset to affect organisational change and result in deep learning and outstanding performance for students and staff
11:30 am
Presentation: Learning With Confidence - Nurturing the Growth of 21st Century Skills
  • Sharing Cranleigh’s curriculum transformation journey, from a traditional model of education to a forward-looking and student-centred learning approach
  • Discussing the process of implementing a skills-based curriculum, focusing on equipping students with the necessary skills to thrive in the future of work, such as flexibility, complex problem-solving, cross-cultural and globally aware skills
  • Highlighting key practical skills and takeaways from this curriculum-mapping journey in order to set high expectations while still building confidence and delivering an outstanding student experience
12:00 pm
15 Minute Break
12:15 pm
Interactive Roundtable Discussions

Delegates have the option to attend one of the following roundtable discussions. All roundtables are delegate-led and ‘video-on’. 

 

  • Roundtable A: Supporting the Transition from Primary to Secondary, and from Online to In-Person Learning

Katie Tomlinson, Head of Primary, Sri KDU International School, Malaysia 

 

  • Roundtable B: Effectively Engaging and Involving Parents in the Education of Their Children

Gillian Hammond, Principal, Repton Abu Dhabi

 

1:00 pm
Lunch Break
1:30 pm
Presentation: Unleashing the Science of Learning to Deliver More Impactful Teaching
  • Explore the key principles of the science of learning and its impact on teaching: how to get children to love and engage in education through simple yet powerful teaching methods every practices in the classroom
  • Learn how to use evidence and knowledge to make learning meaningful and foster student’s application of knowledge in a variety of academic settings
  • Understand how the top performing students learn: how is modern cognitive psychology improving teaching and learning?
1:50 pm
Sponsored Presentation: Measuring and Maximising the Impact of Personalised and Adaptive Learning Technologies
  •  The impact of highly personalised and deeply engaging learning experiences on class engagement and student progress.
    • Exploring whether the quality of education can be improved through Unlimited Learning Ecosystem with personalised processes, skills-based training, and developing the individual competencies of each student.
    • How to create personalised, targeted learning experiences and methodologies that empower learners and promote critical learning skills, build habits that promote lifelong learning, and offer support for the whole education community
    • Can AI-based technology genuinely support an inclusive education adapted to all interests and learning abilities
2:10 pm
Joint Q&A Session
2:20 pm
10 Minute Break
2:30 pm
Panel Discussion: Measuring Knowledge vs. Measuring Learning – What Does Student Success Look Like?
  • Discussing the principles of mastery-based and performance-based learning: are we teaching students what they need to succeed in the post-pandemic digital world?
  • Exploring viable, fair and responsive assessment approaches to monitor the progress and review learning outcomes of all pupils in a specific setting
  • Championing forward-focused feedback and student agency to enable deeper and more meaningful learning to take place through the right challenge and pace
3:20 pm
10 Minute Break
3:30 pm
Interactive Roundtable Discussions

Delegates have the option to attend one of the following roundtable discussions. All roundtables are delegate-led and ‘video-on’. 

  • Roundtable A: Teacher-Centred vs Student-Centred Learning: How to Impact Student Attainment Through Agency, Autonomy and Creativity

Christelle Lonez, Primary School Principal, International School of Geneva, Switzerland

 

  • Roundtable B: Delivering an Engaging and Innovative STEM Curriculum with Limited Resources

Vaughan Lewis, Assistant Principal, Qatar Academy for Science and Technology

4:15 pm
5 Minute Break
4:20 pm
Keynote Presentation: A Curriculum of Hope - Building a Curriculum that Meets the Needs of the Future
  • How can good curriculum design empower schools to build bridges between their pupils’ learning and the world around them?
  • How can schools teach the skills required for students to thrive in a 21st century society and in the world of work by delivering learning experiences that genuinely link knowledge to life?
  • How can we realign school goals with what research shows parents, children, and teachers actually care about?
4:50 pm
Closing Keynote Presentation: Why Formative Assessment Needs to be the Priority for Every School

Education matters, for individuals and for society. However, most of the policies that have been pursued have been directed at the kinds of schools that students attend—policies that, even when well implemented (which most are not) would have limited impact on student achievement.

What matters for student achievement is what happens inside the classroom, and what matters most is the quality of interaction between students and teachers; teachers finding out what their students know, and making appropriate adjustments to their instruction as a result.

5:20 pm
Close of Conference

*Programme subject to change